American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35L65) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 232 found      Go to page: 1 2 3 4 > >>

[1] Michael Westdickenberg. Euler-Lagrange equation for a minimization problem over monotone transport maps. Quart. Appl. Math.
Abstract, references, and article information
View Article: PDF

[2] Nina Aguillon, Frédéric Lagoutière and Nicolas Seguin. Convergence of finite volume schemes for the coupling between the inviscid Burgers equation and a particle. Math. Comp. 86 (2017) 157-196.
Abstract, references, and article information   
View Article: PDF

[3] Christian Klingenberg, Gero Schnücke and Yinhua Xia. Arbitrary Lagrangian-Eulerian discontinuous Galerkin method for conservation laws: Analysis and application in one dimension. Math. Comp.
Abstract, references, and article information   
View Article: PDF

[4] Emmanuel Audusse, François Bouchut, Marie-Odile Bristeau and Jacques Sainte-Marie. Kinetic entropy inequality and hydrostatic reconstruction scheme for the Saint-Venant system. Math. Comp. 85 (2016) 2815-2837.
Abstract, references, and article information   
View Article: PDF

[5] Kohei Soga. More on stochastic and variational approach to the Lax-Friedrichs scheme. Math. Comp. 85 (2016) 2161-2193.
Abstract, references, and article information   
View Article: PDF

[6] Alexis F. Vasseur. Relative entropy and contraction for extremal shocks of conservation laws up to a shift. Contemporary Mathematics 666 (2016) 385-404.
Book volume table of contents   
View Article: PDF

[7] Denis Serre and Alexis F. Vasseur. About the relative entropy method for hyperbolic systems of conservation laws. Contemporary Mathematics 658 (2016) 237-248.
Book volume table of contents   
View Article: PDF

[8] Evgeniy Romenski, Alexander A. Belozerov and Ilya M. Peshkov. Conservative formulation for compressible multiphase flows. Quart. Appl. Math. 74 (2016) 113-136.
Abstract, references, and article information
View Article: PDF

[9] Frédéric Hélein. First integrals for nonlinear dispersive equations. Trans. Amer. Math. Soc. 368 (2016) 6939-6978.
Abstract, references, and article information   
View Article: PDF

[10] Christophe Berthon and Christophe Chalons. A fully well-balanced, positive and entropy-satisfying Godunov-type method for the shallow-water equations. Math. Comp. 85 (2016) 1281-1307.
Abstract, references, and article information   
View Article: PDF

[11] Youngsoo Ha and Yong-Jung Kim. The fundamental solution of a conservation law without convexity. Quart. Appl. Math. 73 (2015) 661-678.
Abstract, references, and article information
View Article: PDF

[12] Ding Bingbing, Ingo Witt and Yin Huicheng. On the lifespan and the blowup mechanism of smooth solutions to a class of 2-D nonlinear wave equations with small initial data. Quart. Appl. Math. 73 (2015) 773-796.
Abstract, references, and article information
View Article: PDF

[13] Rodrigo Lecaros and Enrique Zuazua. Control of 2D scalar conservation laws in the presence of shocks. Math. Comp. 85 (2016) 1183-1224.
Abstract, references, and article information   
View Article: PDF

[14] Claus R. Goetz and Armin Iske. Approximate solutions of generalized Riemann problems for nonlinear systems of hyperbolic conservation laws. Math. Comp. 85 (2016) 35-62.
Abstract, references, and article information   
View Article: PDF

[15] Boris Andreianov and Karima Sbihi. Well-posedness of general boundary-value problems for scalar conservation laws. Trans. Amer. Math. Soc. 367 (2015) 3763-3806.
Abstract, references, and article information   
View Article: PDF

[16] Li Jun, Ingo Witt and Yin Huicheng. On the blowup and lifespan of smooth solutions to a class of 2-D nonlinear wave equations with small initial data. Quart. Appl. Math. 73 (2015) 219-251.
Abstract, references, and article information
View Article: PDF

[17] Liviu I. Ignat, Alejandro Pozo and Enrique Zuazua. Large-time asymptotics, vanishing viscosity and numerics for 1-D scalar conservation laws. Math. Comp. 84 (2015) 1633-1662.
Abstract, references, and article information   
View Article: PDF

[18] Benjamin Texier and Kevin Zumbrun. Entropy criteria and stability of extreme shocks: a remark on a paper of Leger and Vasseur. Proc. Amer. Math. Soc. 143 (2015) 749-754.
Abstract, references, and article information   
View Article: PDF

[19] Kohei Soga. Stochastic and variational approach to the Lax-Friedrichs scheme. Math. Comp. 84 (2015) 629-651.
Abstract, references, and article information   
View Article: PDF

[20] K. H. Karlsen, N. H. Risebro and E. B. Storrøsten. $L^1$ error estimates for difference approximations of degenerate convection-diffusion equations. Math. Comp. 83 (2014) 2717-2762.
Abstract, references, and article information   
View Article: PDF

[21] Bernardo Cockburn and Francisco-Javier Sayas. Divergence-conforming HDG methods for Stokes flows. Math. Comp. 83 (2014) 1571-1598.
Abstract, references, and article information   
View Article: PDF

[22] Yang Hui and Yin Huicheng. A Liouville-type theorem for subsonic flows around an infinite long ramp. Quart. Appl. Math. 72 (2014) 253-265.
Abstract, references, and article information
View Article: PDF

[23] Misha Bialy. Richness or semi-Hamiltonicity of quasi-linear systems that are not in evolution form. Quart. Appl. Math. 71 (2013) 787-796.
Abstract, references, and article information
View Article: PDF

[24] Elisabetta Felaco, Bruno Rubino and Rosella Sampalmieri. Global existence to the Cauchy problem for hyperbolic conservation laws with an isolated umbilic point. Quart. Appl. Math. 71 (2013) 629-659.
Abstract, references, and article information
View Article: PDF

[25] Nune Hovhannisyan, Siegfried Müller and Roland Schäfer. Adaptive multiresolution discontinuous Galerkin schemes for conservation laws. Math. Comp. 83 (2014) 113-151.
Abstract, references, and article information   
View Article: PDF

[26] Myoungjean Bae, Gui-Qiang Chen and Mikhail Feldman. Prandtl-Meyer reflection for supersonic flow past a solid ramp. Quart. Appl. Math. 71 (2013) 583-600.
Abstract, references, and article information
View Article: PDF

[27] Maren Hantke, Wolfgang Dreyer and Gerald Warnecke. Exact solutions to the Riemann problem for compressible isothermal Euler equations for two-phase flows with and without phase transition. Quart. Appl. Math. 71 (2013) 509-540.
Abstract, references, and article information
View Article: PDF

[28] Cleopatra Christoforou and Laura V. Spinolo. Boundary layers for self-similar viscous approximations of nonlinear hyperbolic systems. Quart. Appl. Math. 71 (2013) 433-453.
Abstract, references, and article information
View Article: PDF

[29] Christophe Berthon, Philippe G. LeFloch and Rodolphe Turpault. Late-time/stiff-relaxation asymptotic-preserving approximations of hyperbolic equations. Math. Comp. 82 (2013) 831-860.
Abstract, references, and article information   
View Article: PDF

[30] Hiroki Ohwa. On the existence of strong travelling wave profiles to $2 \times2$ systems of viscous conservation laws. Quart. Appl. Math. 71 (2013) 283-288.
Abstract, references, and article information
View Article: PDF


Results: 1 to 30 of 232 found      Go to page: 1 2 3 4 > >>


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia